应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2017, Vol. 33 Issue (5): 475-486    DOI: 10.3969/j.issn.1001-4268.2017.05.004
article Current Issue| Next Issue| Archive| Adv Search |
Instrumental Variable Estimation in Linear Quantile Regression Models with Measurement Error
GUAN Jing;WANG LiQun
School of Mathematics, Tianjin University;Department of Statistics, University of Manitoba, Winnipeg, Manitoba,

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn